# SDR A6WA201643518

- Difficulty date: January 30, 2016
- Submitted: February 1, 2016
- Operation: Air carrier
- Aircraft: N441ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7777
- Aircraft time: 30,372 hours, 29,258 cycles
- System (JASC): 5240 · Service Doors
- Part: Service Door
- Condition: Lack Of Lube
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR WILL NOT OPEN FROM OUTSIDE.  INSPECTED SERVICE DOOR OUTER HANDLE & LUBRICATED IAW SUPP 11-029B.  OPERATIONS CHECKED GOOD, NO DEFECTS NOTED.
